Some Regularity Results for Quasilinear Elliptic Systems of Second Order.
Mathematische Zeitschrift, Tome 142 (1975), pp. 67-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__142_172183,
author = {Stefan Hildebrandt and Kjell-Ove Widman},
title = {Some {Regularity} {Results} for {Quasilinear} {Elliptic} {Systems} of {Second} {Order.}},
journal = {Mathematische Zeitschrift},
pages = {67--86},
year = {1975},
volume = {142},
zbl = {0317.35040},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__142_172183/}
}
Stefan Hildebrandt; Kjell-Ove Widman. Some Regularity Results for Quasilinear Elliptic Systems of Second Order.. Mathematische Zeitschrift, Tome 142 (1975), pp. 67-86. http://geodesic.mathdoc.fr/item/MZ_1975__142_172183/